# SDR SWAA2017050413567

- Difficulty date: May 1, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 48,516 hours, 28,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support Angle
- Part number: 116A3010
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING-TO-BODY FAIRING SUPPORT ANGLE COMMON TO PANEL 191AL AND FIXED LEADING EDGE CRACKED.  R&R ANGLE IAW SRM AND DWG.
